# SDR 2006UALA01367

- Difficulty date: July 11, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 44,412 hours, 8,645 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHT BY DOOR 3R INOP.  *S/D*  RELAMP LIGHT AND OPS CHECK.  OP'S CHECK OK.
